Treatment of chemotherapy-induced peripheral neuropathy

0

Abstract:

Chemotherapy-induced peripheral neuropathy is a debilitating side effect of chemotherapy, which manifests as paresthesias, dysesthesias, and numbness in the hands and feet. Numerous chemoprotective agents and treatments have been used with limited success to treat chemotherapy-induced peripheral neuropathy. We report a case in which a patient presenting with chemotherapy-induced peripheral neuropathy received an IV lidocaine infusion over the course of 60 minutes with complete symptomatic pain relief for a prolonged period of 2 weeks.

Reference:

Pxpapetrou, P., Kumar, A.J., Muppuri, R. and Chakrabortty, S. (2015) Intravenous Lidocaine Infusion to Treat Chemotherapy-Induced Peripheral Neuropathy. A & A Case Reports. 5(9), p.154-5.

DOI: 10.1213/XAA.0000000000000197.

Thank you to our partners for supporting IVTEAM

Share.

Comments are closed.

Free Email Updates
Join 5.5K IVTEAM members. Subscribe now and be the first to receive all the latest free updates from IVTEAM!
100% Privacy. We don't spam.